# SDR USAA2009070691677

- Difficulty date: June 16, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65528941
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON WEB AT BS 540 BETWEEN BL 0 TO LBL 24.75.  REPLACED WEB AT BS 540 BETWEEN BL 0 TO LBL 24.75 IAW SRM 51-10-02.
